# SDR USAA2009070891751

- Difficulty date: June 15, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 727A, S5R.  REPLACED TIE CLIP AT BS 727A, S5R IAW B737 SRM 51-40-02.
